# SDR DALA2018122317357

- Difficulty date: December 21, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 53,062 hours, 6,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 11-18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 11-18, +Y1456 FOUND CORRODED. REMOVED DAMAGED SEAT TRACK AND INSTALLED FALSE TRACK PER SRM 51-27-11-001 AND AIRBUS DRAWING F5311807. LP 0872869
